# SDR QXEA2012091601065

- Difficulty date: September 16, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON RT OTBD FLAP, LOCATED AT NR 4 FLAP TRACK CARRIAGE FWD MOUNT FITTINGS.  SMOOTHED OUT DAMAGED AREA IAW SRM 51-14-00-02-04.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1, REMAINING THICKNESS NOTED .290" REF NTM 51-00-04-910-801 PT 1.  MATERIAL LOSS IN LIMITS IAW Q400 SRM 57-52-05-02-02.  APPLIED PROTECTIVE COATING IAW SRM 51-25-10-02-01.  COMPLIED WITH REPAIR IAW SRM 57-52-05-02-02.
